# SDR ASOA2014100811386

- Difficulty date: October 3, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 24,318 hours, 17,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS "ON" WITH FLT DECK AND CABIN SWITCHES IN ARM POSITIONS, RESPECTIVELY AND OFF.  RACKED PCB5 CARD ON JB11.  EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-50-00. ACFT OK FOR SERVICE.
